# SDR WRNA200700007

- Difficulty date: February 14, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 89,777 hours, 16,916 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, WHILE ACCOMPLISHING ULTRASONIC INSPECTION OF NR 4 STRUT REAR ENGINE MOUNT THRUST LINKIAW 747 MM 71-21-03, THE FORWARD BORE HAD A CRACK INDICATION AT O/B LUG BORE EDGE.
